# SDR 7GMB0201306244991

- Difficulty date: June 20, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-135ER
- Aircraft serial: 145499
- Aircraft time: 12,662 hours, 11,645 cycles
- Engine: Rroyce AE3007A13
- Engine time: 12,156 hours, 11,191 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 14531063409
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON DESCENT AT 14,000FT, HYD 2 QTY LOW MESSAGE APPEARED, THEN FOLLOWED SHORTLY BY ENG 2 HYD PUMP FAIL MESSAGE.  THE CREW DIVERTED DUE TO RUNWAY REQUIREMENT AND LANDED SAFELY. DURING VISUAL INSPECTION, PN 145-31063-409 HOSE FROM NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS FOUND TO BE WORN THROUGH DUE TO CHAFING. REPLACED THE HOSE WITH INTERCHANGEABLE, PN A9140-409.  OPS CHECK AND LEAK CHECK GOOD.
